Existence of solutions to path-dependent kinetic equations and related forward-backward systems

Kolokoltsov, Vassili and Yang, Wei (2013) Existence of solutions to path-dependent kinetic equations and related forward-backward systems. Open Journal of Optimization, 2 (2). pp. 39-44. ISSN 2325-7105

[img]
Preview
PDF (Existence of solutions to path-dependent kinetic equations and related forward-backward systems)
1303.5467v1.pdf
Accepted Author Manuscript

Download (177kB)| Preview

    Abstract

    This paper is devoted to path-dependent kinetics equations arising, in particular, from the analysis of the coupled backward - forward systems of equations of mean field games. We present local well-posedness, global existence and some regularity results for these equations.